# SDR ASOA201201162

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,728 hours, 22,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOPERATIVE.  EMREGENCY LIGHT SWITCH WAS LEFT IN ARM POSITION, CHARGED EMERGENCY LIGHT BATTERY IAW AMM 33-51-00. OPS CHECKED GOOD.
